# SDR DALA2015072204573

- Difficulty date: July 20, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 47,640 hours, 18,809 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE CABIN SEAT TRACK CROWN IS GOUGED AT BS 520, RBL 45. MAINTENANCE R & R THE SEAT TRACK IAW SRM 53-00-52, REPAIR 4.
